A 18-year-old female asked:
Why did i start spotting 3 days before my period is due and it lasted 3 days. (on birth control pills, this is my first month taking it.)?
1 doctor answer • 1 doctor weighed in
Dr. Carol Peters-tanksleyanswered
Obstetrics and Gynecology 37 years experience
Quite common: Some irregular spotting is quite common when starting the birth control pills. Hopefully this will not happen all the time. It's not dangerous in any way, but if it's bothersome, and it keeps happening, you can talk with your doctor about trying a different pill.
Created for people with ongoing healthcare needs but benefits everyone.
5.3k viewsAnswered >2 years ago
Last updated Mar 12, 2013
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.